# SDR 96UAL900007

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UA
- Make and model: Boeing 737522
- Aircraft serial: 25383
- Engine: Cfmint CFM563C1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Engine Control
- Part number: SCR501545
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUMBER ONE ENGINE SURGES AT HIGH POWER SETTINGS WITH AUTO THROTTLE ON AND OFF.  ALSO, SURGE WAS NOTICEABLE WITH AIRCRAFT IN YAW, BUT NOT NOTICEABLE AT LOWER POWER SETTINGS.  REPLACED MAIN ENGINE CONTROL, CHECKS OK.
